# SDR CALA2025012900230

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 141A51331
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{ B737-53-3-0733} FLIGHT DECK FLOOR SKIN CREASE AT LBL 14" STA 259.5. REF AAR N/R 9937202 FOUND CREASE OUT OF LIMITS AT FLIGHT DECK FLOOR SKIN STA 259.5, LBL 14" CUTOUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER REF SRM 53-10-51-2R-2.
